L. Ahlfors, Finitely Generated Kleinian Groups, American Journal of Mathematics, vol.86, issue.2, pp.413-429, 1964.
DOI : 10.2307/2373173

S. Alvarez, Discretization of harmonic measures for foliated bundles, Comptes Rendus Mathematique, vol.350, issue.11-12, pp.11-12, 2012.
DOI : 10.1016/j.crma.2012.06.010

W. Barth and C. Peters, Van de Ven, A. Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete, 1984.

G. ;. Bassanelli and F. Berteloot, Bifurcation currents in holomorphic dynamics on, Journal f??r die reine und angewandte Mathematik (Crelles Journal), vol.2007, issue.608, pp.201-235, 2007.
DOI : 10.1515/CRELLE.2007.058

URL : https://hal.archives-ouvertes.fr/hal-00631420

A. F. Beardon, The geometry of discrete groups, Graduate Texts in Mathematics, vol.91, 1983.
DOI : 10.1007/978-1-4612-1146-4

E. ;. Bedford, B. Taylor, and . Alan, The dirichlet problem for a complex Monge-Amp???re equation, Inventiones Mathematicae, vol.18, issue.No. 1, pp.1-44, 1976.
DOI : 10.1007/BF01418826

B. ;. Berndtsson, . Sibony, and . Nessim, The ????-equation on a positive current, Inventiones Mathematicae, vol.147, issue.2, pp.371-428, 2002.
DOI : 10.1007/s002220100178

C. Bonatti and X. Gómez-mont, Sur le comportement statistique des feuilles de certains feuilletages holomorphes. Monographie de l'Enseignement Mathématique, pp.15-41, 2001.

J. F. Brock, R. D. Canary, . Minsky, and N. Yair, The classification of Kleinian surface groups, II: The Ending Lamination Conjecture, Annals of Mathematics, vol.176, issue.3, pp.1-149, 2012.
DOI : 10.4007/annals.2012.176.1.1

L. Bers, Simultaneous uniformization, Bulletin of the American Mathematical Society, vol.66, issue.2, pp.94-97, 1960.
DOI : 10.1090/S0002-9904-1960-10413-2

K. Bromberg, Projective structures with degenerate holonomy and the Bers density conjecture, Annals of Mathematics, vol.166, issue.1, pp.77-93, 2007.
DOI : 10.4007/annals.2007.166.77

URL : http://arxiv.org/abs/math/0211402

M. Brunella, Birational geometry of foliations, Publ. Mat. do IMPA, 2004.
DOI : 10.1007/978-3-319-14310-1

A. Candel, The harmonic measures of Lucy Garnett, Advances in Mathematics, vol.176, issue.2, pp.187-247, 2003.
DOI : 10.1016/S0001-8708(02)00036-1

T. K. Carne, Brownian Motion and Nevanlinna Theory, Proc. London Math. Soc. (3), pp.349-368, 1986.
DOI : 10.1112/plms/s3-52.2.349

URL : http://plms.oxfordjournals.org/cgi/content/short/s3-52/2/349

. Chirka and M. Evgueny, Complex analytic sets Mathematics and its Applications (Soviet Series), 46, 1989.

G. Calsamiglia, . Deroin, . Bertrand, . Frankel, . Sidney et al., Singular sets of holonomy maps for algebraic foliations, Journal of the European Mathematical Society, vol.15, issue.3, pp.1067-1099, 2013.
DOI : 10.4171/JEMS/386

E. B. Davies, Heat kernels and spectral theory, Cambridge Tracts in Mathematics, vol.92, 1989.
DOI : 10.1017/CBO9780511566158

K. Dabbek, . Elkhadhra, and H. Mir, Extension of plurisubharmonic currents, Mathematische Zeitschrift, vol.245, issue.3, pp.455-481, 2003.
DOI : 10.1007/s00209-003-0538-7

H. De-st-gervais and . Paul, Uniformisation des surfaces de Riemann : retour sur un théorème centenaire, 2010.

B. Deroin, Hypersurfaces Levi-plates immerg??es dans les surfaces complexes de courbure positive???, Annales Scientifiques de l?????cole Normale Sup??rieure, vol.38, issue.1, pp.57-75, 2005.
DOI : 10.1016/j.ansens.2004.10.004

B. Deroin and R. Dujardin, Random walks, Kleinian groups, and bifurcation currents, Inventiones mathematicae, vol.155, issue.3???4, pp.57-118, 2012.
DOI : 10.1007/s00222-012-0376-5

URL : https://hal.archives-ouvertes.fr/hal-00836303

B. Deroin and R. Dujardin, Lyapunov Exponents for Surface Group Representations, Communications in Mathematical Physics, vol.155, issue.3-4
DOI : 10.1007/s00220-015-2469-7

URL : https://hal.archives-ouvertes.fr/hal-01068574

B. Deroin and C. Dupont, Topology and dynamics of Levi-flats in surfaces of general type
URL : https://hal.archives-ouvertes.fr/hal-01346564

B. Deroin, . Kleptsyn, and . Victor, Random Conformal Dynamical Systems, Geometric and Functional Analysis, vol.17, issue.4, pp.1043-1105, 2007.
DOI : 10.1007/s00039-007-0606-y

URL : https://hal.archives-ouvertes.fr/hal-00463764

R. ;. Dujardin and C. Favre, Distribution of rational maps with a preperiodic critical point, American Journal of Mathematics, vol.130, issue.4, pp.979-1032, 2008.
DOI : 10.1353/ajm.0.0009

R. Dujardin, Bifurcation currents and equidistribution in parameter space Preprint (2011), to appear in Frontiers in complex dynamics (celebrating John Milnor's 80th birthday)

D. Dumas, Complex projective structures In Handbook of Teichmüller Theory, Volume II, Athanase Papadopoulos. EMS, 2009.

J. Fornaess, . Erik, . Sibony, and . Nessim, Complex Hénon mappings in C 2 and Fatou-Bieberbach domains . Duke Math, J, vol.65, pp.345-380, 1992.

F. Sidney, Harmonic analysis of surface group representations in Diff(S 1 ) and Milnor type inequalities. Prépub. 1125 de l' ´ Ecole Polytechnique, 1996.

. Furstenberg, Harry Boundary theory and stochastic processes on homogeneous spaces Harmonic analysis on homogeneous spaces, Proc. Sympos, pp.193-229, 1972.
DOI : 10.1090/pspum/026/0352328

D. Gallo, . Kapovich, . Michael, and . Marden, The Monodromy Groups of Schwarzian Equations on Closed Riemann Surfaces, The Annals of Mathematics, vol.151, issue.2, pp.625-704, 2000.
DOI : 10.2307/121044

L. Garnett, . Ghys, and . Etienne, Foliations, the ergodic theorem and Brownian motion, Laminations par surfaces de Riemann. Dynamique et géométrie complexes ix, xi, pp.285-311, 1983.
DOI : 10.1016/0022-1236(83)90015-0

W. Goldman, Projective structures with Fuchsian holonomy, Journal of Differential Geometry, vol.25, issue.3, pp.297-326, 1987.
DOI : 10.4310/jdg/1214440978

R. C. Gunning, Special coordinate coverings of Riemann surfaces, Mathematische Annalen, vol.11, issue.1, pp.67-86, 1967.
DOI : 10.1007/BF01362287

D. A. Hejhal, Monodromy groups and linearly polymorphic functions, Acta Mathematica, vol.135, issue.0, pp.1-55, 1975.
DOI : 10.1007/BF02392015

D. A. Hejhal, On Schottky and Koebe-like uniformizations. Duke Math, J, vol.55, pp.267-286, 1987.

N. Hussenot, Analytic continuation of holonomy germs of Riccati foliations along brownian paths, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00855708

K. Ito, Schottky groups and Bers boundary of Teichmüller space, Osaka J. Math, vol.40, issue.3, pp.639-657, 2003.

P. W. Jones and T. H. Wolff, Hausdorff dimension of harmonic measures in the plane, Acta Mathematica, vol.161, issue.0, pp.131-144, 1988.
DOI : 10.1007/BF02392296

M. Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics, vol.183, 2001.
DOI : 10.1007/978-0-8176-4913-5

I. Kra, Deformations of Fuchsian groups. Duke Math, J, vol.36, pp.1969-537

I. Kra, Deformations of Fuchsian groups. II. Duke Math, J, vol.38, pp.499-508, 1971.

I. Kra, . Maskit, and . Bernard, Remarks on projective structures Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference, Ann. of Math. Stud, vol.97, pp.343-359, 1981.

C. Lecuire, Modèles et laminations terminales (d'après Minsky et Brock-Canary-Minsky)

F. Ledrappier, Quelques propriétés des exposants caractéristiques. ´ Ecole d'´ eté de probabilités de Saint-Flour, XII?, Lecture Notes in Math, pp.305-396, 1097.

. Ledrappier, François Une relation entre entropie, dimension et exposant pour certaines marches aléatoires, C. R. Acad. Sci. Paris Sér. I Math, vol.296, issue.8, pp.369-372, 1983.

F. Loray and D. Pérez, Projective structures and projective bundles over compact Riemann surfaces, pp.223-252, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00157037

N. G. Makarov, On the Distortion of Boundary Sets Under Conformal Mappings, Proc. London Math. Soc. (3), pp.369-384, 1985.
DOI : 10.1112/plms/s3-51.2.369

A. Manning, The Dimension of the Maximal Measure for a Polynomial Map, The Annals of Mathematics, vol.119, issue.2, pp.425-430, 1984.
DOI : 10.2307/2007044

G. A. Margulis, On some aspects of the theory of Anosov systems. With a survey by Richard Sharp, 2004.

G. A. Margulis, Arithmeticity of the irreducible lattices in the semi-simple groups of rank greater than 1, Inventiones Mathematicae, vol.109, issue.1, pp.93-120, 1984.
DOI : 10.1007/BF01388494

K. Matsuzaki, The interior of discrete projective structures in the Bers fiber, Ann. Acad. Sci. Fenn. Math, vol.32, pp.3-12, 2007.

C. T. Mcmullen, Renormalization and 3-manifolds which fiber over the circle, Annals of Mathematics Studies, vol.142, 1996.
DOI : 10.1515/9781400865178

Y. N. Minsky, The Classification of Punctured-Torus Groups, The Annals of Mathematics, vol.149, issue.2, pp.559-626, 1999.
DOI : 10.2307/120976

H. Namazi and J. Souto, Non-realizability and ending laminations: Proof of the density conjecture, Acta Mathematica, vol.209, issue.2, pp.323-395, 2012.
DOI : 10.1007/s11511-012-0088-0

R. Nevalinna, Analytic functions. Grundlehren der Mathematischen Wissenschaften, 1970.

K. '. Ohshika and . Ichi, Realising end invariants by limits of minimally parabolic, geometrically finite groups, Geometry & Topology, vol.15, issue.2, pp.827-890, 2011.
DOI : 10.2140/gt.2011.15.827

J. Otal, Sur le bord du prolongement de Bers de l'espace de Teichmüller, C. R. Acad. Sci. Paris Sér. I Math, pp.316-157, 1993.

F. Przytycki, Hausdorff dimension of harmonic measure on the boundary of an attractive basin for a holomorphic map, Inventiones Mathematicae, vol.2, issue.1, pp.161-179, 1985.
DOI : 10.1007/BF01388554

F. Przytycki, . Urbanski, A. Mariusz-;-zdunik, and . Harmonic, Harmonic, Gibbs and Hausdorff Measures on Repellers for Holomorphic Maps, I, The Annals of Mathematics, vol.130, issue.1, pp.1-40, 1989.
DOI : 10.2307/1971475

H. Shiga, On analytic and geometric properties of Teichm??ller spaces, Journal of Mathematics of Kyoto University, vol.24, issue.3, pp.441-452, 1984.
DOI : 10.1215/kjm/1250521274

H. Shiga, . Tanigawa, and . Harumi, Projective structures with discrete holonomy representations, Transactions of the American Mathematical Society, vol.351, issue.02, pp.813-823, 1999.
DOI : 10.1090/S0002-9947-99-02043-7

W. Sierpi´nskisierpi´nski and . Law, Un théorème sur les continus, Tohoku Math. J, vol.13, pp.300-305, 1918.

E. Stout and . Lee, Polynomial convexity, Progress in Mathematics, vol.261, 2007.

M. Troyanov, Prescribing curvature on compact surfaces with conical singularities, Transactions of the American Mathematical Society, vol.324, issue.2, pp.793-821, 1991.
DOI : 10.1090/S0002-9947-1991-1005085-9

W. A. Veech, Flat Surfaces, American Journal of Mathematics, vol.115, issue.3, pp.589-689, 1993.
DOI : 10.2307/2375075

C. and D. De-mathématique-d-'orsay, 91405 Orsay cedex, France. E-mail address: bertrand.deroin@math.u-psud.fr LAMA